MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SHEET, DRAPE, SPLIT, ST,10/CS

Medline Industries, LP MEDLINE; SHEET, DRAPE, SPLIT, ST,10/CS
Catalog Number DYNJP2498
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that split drape with adhesive (b)(6) no longer sticks appropriately.This has been continuing for months.
 
Additional Manufacturer Narrative
It was reported that split drape with adhesive (b)(6) no longer sticks appropriately and this has been continuing for months.Medline reviewed the complaint history and nonconformance trends for this product and this customer for the past 24 months; there are no additional complaints for this customer and one additional unrelated complaint for this product.One each dynjp2498 was received and the sample was reviewed; the adhesive adhered to the skin with no issue, and the manufacturer is using the appropriate adhesive.Based on the returned sample and the product trending the issue is not confirmed; the cause was listed as not confirmed with received sample, and based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SHEET, DRAPE, SPLIT, ST,10/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
zelek alexander
three lakes drive
northfield, IL 60093--275
MDR Report Key50713668
Report Number1417592-2026-35651
Device Sequence Number21492834
Product Code PUI
UDI-Device Identifier40080196739494
UDI-Public40080196739494
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP2498
Device Lot Number31124050005F
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2024
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown